MathSciNet Relay Station
MathSciNet bibliographic data
MR1165060 22E46 (17B99 22E60)
Leung, Eric Y.; Ton-That, Tuong Invariant theory of the dual pairs $({\rm SO}^\ast(2n),{\rm Sp}(2k,{\bf C}))$ and $({\rm Sp}(2n,{\germ R}),{\rm O}(N))$. Proc. Amer. Math. Soc. 120 (1994), no. 1, 53–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement